Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 41, NWS Jacksonville, FL

October 27, 2021

NWS Jacksonville, FL issued this small craft advisory at Oct 27, 2021, 3:29 AM EDT. It took effect at Oct 28, 2021, 1:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2021, 3:29 AM EDT (07:29 UTC)
In effect from
Oct 28, 2021, 1:00 PM EDT
Expired
Oct 29, 2021, 5:05 PM EDT
In force
28 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

154 
WHUS72 KJAX 270729
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
329 AM EDT Wed Oct 27 2021

AMZ450-452-454-272000-
/O.NEW.KJAX.SC.Y.0041.211028T1700Z-211030T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
329 AM EDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 8 PM EDT
FRIDAY...

* WHAT...South to southwest winds around 20 kt with gusts up to 
  30 kt expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...From 1 PM Thursday to 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-272000-
/O.NEW.KJAX.SC.Y.0041.211028T1700Z-211030T1200Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
329 AM EDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 8 AM EDT
SATURDAY...

* WHAT...South to southwest winds 20 to 25 kt with occasional
  gusts up to 35 kt and seas 5 to 7 ft expected. Winds become west
  20 to 25 knots Friday night.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 1 PM Thursday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
077 
WHUS72 KJAX 271925
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
325 PM EDT Wed Oct 27 2021

AMZ450-452-454-280900-
/O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
325 PM EDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
8 PM EDT FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...From 1 PM Thursday to 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Strong thunderstorm activity is expected to move into the coastal
waters between 3 pm and 8 pm on Thursday. Mariners should allow 
sufficient time to make for safe harbor before threatening weather
conditions arrive. If caught offshore prepare your vessel for 
heavy weather and ensure everyone onboard is wearing an approved 
flotation device at all times.

&&

$$

AMZ470-472-474-280900-
/O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T1200Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
325 PM EDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
8 AM EDT SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 1 PM Thursday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Strong thunderstorm activity is expected to move into the coastal
waters between 4 pm and 9 pm on Thursday. Mariners should allow 
sufficient time to make for safe harbor before threatening weather
conditions arrive. If caught offshore prepare your vessel for 
heavy weather and ensure everyone onboard is wearing an approved 
flotation device at all times.

&&

$$
695 
WHUS72 KJAX 280129
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
929 PM EDT Wed Oct 27 2021

AMZ450-452-454-281000-
/O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
929 PM EDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
8 PM EDT FRIDAY...

* WHAT...Southwest winds 20 kt with gusts up to 30 kt expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...From 1 PM Thursday to 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Strong thunderstorm activity is expected to move into the coastal
waters between 3 pm and 8 pm on Thursday. Mariners should allow
sufficient time to make for safe harbor before threatening
weather conditions arrive. If caught offshore prepare your vessel
for heavy weather and ensure everyone onboard is wearing an
approved flotation device at all times.

&&

$$

AMZ470-472-474-281000-
/O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T1200Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
929 PM EDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
8 AM EDT SATURDAY...

* WHAT...Southwest winds 20 to 25 kt. Occasional gusts to gale
  force. Seas building to 5 to 8 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 1 PM Thursday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Strong thunderstorm activity is expected to move into the coastal
waters between 4 pm and 9 pm on Thursday. Mariners should allow
sufficient time to make for safe harbor before threatening
weather conditions arrive. If caught offshore prepare your vessel
for heavy weather and ensure everyone onboard is wearing an
approved flotation device at all times.

&&

$$
963 
WHUS72 KJAX 280735
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
335 AM EDT Thu Oct 28 2021

AMZ450-452-454-282145-
/O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
335 AM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 8 PM EDT FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...From 1 PM this afternoon to 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Strong thunderstorm activity is expected to move into the coastal
waters between 3 pm and 8 pm on Thursday. Mariners should allow
sufficient time to make for safe harbor before threatening
weather conditions arrive. If caught offshore prepare your vessel
for heavy weather and ensure everyone onboard is wearing an
approved flotation device at all times.

&&

$$

AMZ470-472-474-282145-
/O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T1200Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
335 AM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 8 AM EDT SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with occasional gusts up to 
  35 kt and seas 5 to 7 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 1 PM this afternoon to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Strong thunderstorm activity is expected to move into the coastal
waters between 4 pm and 9 pm on Thursday. Mariners should allow
sufficient time to make for safe harbor before threatening
weather conditions arrive. If caught offshore prepare your vessel
for heavy weather and ensure everyone onboard is wearing an
approved flotation device at all times.

&&

$$
221 
WHUS72 KJAX 281836
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
236 PM EDT Thu Oct 28 2021

AMZ450-452-454-290900-
/O.CON.KJAX.SC.Y.0041.000000T0000Z-211030T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
236 PM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...Until 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-290900-
/O.CON.KJAX.SC.Y.0041.000000T0000Z-211030T1200Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
236 PM EDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 7 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
285 
WHUS72 KJAX 290556
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
156 AM EDT Fri Oct 29 2021

AMZ470-472-474-292130-
/O.EXT.KJAX.SC.Y.0041.000000T0000Z-211030T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
156 AM EDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 5 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-452-454-292130-
/O.CON.KJAX.SC.Y.0041.000000T0000Z-211030T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
156 AM EDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
929 
WHUS72 KJAX 291900
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
300 PM EDT Fri Oct 29 2021

AMZ450-452-454-300000-
/O.CON.KJAX.SC.Y.0041.000000T0000Z-211030T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
300 PM EDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-300000-
/O.CON.KJAX.SC.Y.0041.000000T0000Z-211030T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
300 PM EDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 5 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
725 
WHUS72 KJAX 292105
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
505 PM EDT Fri Oct 29 2021

AMZ470-472-474-292215-
/O.CAN.KJAX.SC.Y.0041.000000T0000Z-211030T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
505 PM EDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Sustained winds have fallen below 20 knots and will continue to
slowly decrease. Small Craft should exercise caution.

$$

AMZ450-452-454-292215-
/O.CAN.KJAX.SC.Y.0041.000000T0000Z-211030T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
505 PM EDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Sustained winds have fallen below 20 knots and will continue to
slowly decrease. Small Craft should exercise caution..

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 1:10 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Oct 27, 1:10 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
110 AM EDT Wed Oct 27 2021

.AVIATION...
[Through 06Z Thursday]

VFR conditions expected to prevail with sct-broken high clouds
expected this period. Some additional mid clouds will arrive late
afternoon and tonight. A few cumulus possible later today from
CRG, JAX northward to SSI due to a weak trough pushing down from
the north. Light northerly winds through 15Z will shift to
northeast this afternoon around 5-10 kt, and then become light
and variable tonight. Light to variable winds for GNV terminal.
Precip with the next system, with high chances of impacts to the
terminals, coming in from the west, won't arrive until after this
TAF period, generally starting close to 12Z Thursday and
thereafter during the day.

&&

.PREV DISCUSSION [926 PM EDT]...

.NEAR TERM [Through Tonight]...

Dry air has settled across the area this afternoon as the cold front
that passed over the area this morning sags further south into
southern FL. Post-frontal breeziness will continue to tail off
through the rest of the afternoon as the local gradients loosen.
Weak high pressure will continue to build from the northwest
overnight with amplified shortwave ridging shifting overhead by the
morning. Skies will be mostly clear overnight. Excellent
radiational cooling combined with the drier air in place will
allow temps to cool about 10-13 degrees more than last night. Away
from the coast, lows will be in the upper 40s and low 50s across
much of southeast GA while low to mid 50s are expected across the
northeast FL. The Atlantic influence will keep coastal communities
warmer, in the upper 50s.

.SHORT TERM [Wednesday Through Thursday Night]...

**Potential for strong to severe thunderstorms will exist on
 Thursday with a potent frontal system. Strong to damaging t-storm
 winds and isolated tornadoes will the be the primary threats.**

Quiet weather will continue on Wednesday as a dirty upper ridge
progresses eastward across the region ahead of a deepening,
upstream upper low across the southern Plains. Temps will be near
normal under the influence of the upper ridge on Wednesday.

Attention will quickly turn to the deep, upper low, which will
shift eastward and become cutoff over the mid Mississippi valley
Wednesday night. An occluded front will extend from the associated
surface cyclone toward northern Gulf coast Wednesday night. As a
strong low-level jet rounds the trough base it will lift a warm
front from the eastern Gulf and across the area Thursday morning
prior to strong cold frontal passage during the afternoon and
evening hours. While there has been fair run-to-run consistency,
there remain differences in timing between low res and higher res
guidance. The latter, high res suite of guidance, continues to
resolve a weak surface cyclone resulting in a later push of the
front across the area. With the lingering model uncertainty, have
kept the primary period of thunderstorms consistent with the
previous forecast - during the daytime hours.

Instability will be somewhat limited by timing and cloud cover
ahead of the cold front. But despite limited instability, strong
bulk shear (around 50 knots), considerable upper dynamics, and
forcing along the front will promote a isolated to scattered strong
and potentially severe thunderstorms within the warm sector and
along ahead of the cold front. The primary threats remain strong
to damaging winds with convection and isolated threat of
tornadoes. SPC has highlighted a Slight Risk across northeast FL.
Localized heavy rainfall will be possible, with a rainfall totals
ranging between 0.5-2.0". Expect cold front to shift offshore
Thursday evening with lingering scattered wrap-around showers
behind it through Thursday night. In addition to storms, strong
gradient winds are also likely outside of thunderstorm activity
through Thursday. Gusty conditions will persist behind the front
through Thursday night as well.

Temps will be muted during the afternoon Thurs by cloud cover and
thunderstorm activity. Cold advection will begin to overspread
the region behind the front.

.LONG TERM [Friday Through Tuesday]...

Broad upper troughing will continue into the weekend as the potent
upper low begins to open and eject northeastward. This will keep
chances for scattered showers across portions of the area Friday
as moisture wraps around the low. Dry west northwest then
northwest flow will develop and drive a cold advection regime
across the area through the weekend bringing temps about 5-8
degrees below climo in the afternoon and dry conditions. Broader
surface high pressure will build into the southeast early next
week and prevailing flow will become onshore. Coastal showers may
develop within the onshore flow with developing coastal troughs
and enhanced areas of convergence. Temps will moderate toward
climo with onshore flow through early next.

.MARINE...

NW winds near 15 kts this evening will decrease through the night
while veering NNW across FL waters to NNE through daybreak across
GA waters trailing a weak backdoor front. Speeds decrease through
the night into the 10-15 kt range for the outer GA waters to
generally 10 kts or less over FL waters where the weak front will
become diffuse into Wed as a surface ridge builds across and then
offshore of GA. Combined seas will range from 2-4 ft under mostly
clear skies.

The high will shift east of the area Wednesday night as a strong
cold front approaches from the west. Southerly winds increase to
Advisory levels Thursday as a potent cold front crosses the local
waters with potential gusts near gale force. Winds shift offshore
Thursday night and remain strong through Friday as strong low
pressure continues north of the region. Winds begin to decrease
into the weekend as surface high pressure strengthens east across
the Gulf Coast region.

Rip Currents: Low risk through Wednesday. Moderate risk expected
Thursday.

.FIRE WEATHER...

Drier and cooler air will persist into Wednesday with much
lighter winds. Weak transport will lead to low dispersion areawide
on Wednesday. Afternoon humidity values will drop into the 30s on
Wednesday. A strong cold front will push from west to east across
the area on Thursday. Strong gradient winds will develop outside
of thunderstorm influences ahead of and behind the frontal
passage. Cooler conditions, breezy west northwest, and spotty
showers are expected in the wake of the front on Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  56  74  54  68  49 /   0   0  20  80  20
SSI  64  79  60  72  54 /   0   0  10  90  30
JAX  62  79  60  73  52 /   0   0  20  80  40
SGJ  64  80  62  74  54 /   0   0  20  90  40
GNV  59  79  60  74  51 /   0   0  30  90  30
OCF  62  80  63  75  54 /   0   0  30  90  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.